# SDR DALA2025061804589

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CORROSION SEAT TRACK +Y765 AND FR66 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK Y765 LOC. BTW. FR64 TO FR66 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11. (1029572).
